# SDR SWAA2021100815935

- Difficulty date: September 9, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Threshold
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CARGO DOOR AREA ON THRESHOLD AT AFT CARGO COMPARTMENT ; 2021-417734 / [01] EVALUATED MIDDLE SCUFF PLATE CARGO DOOR AREA ON THRESHOLD LOCATED AT AFT CARGO COMPARTMENT FOUND CRACK ( 1 EA ) MEASURE AS FOLLOW:L=0.2140 INCH. CRACK MUST BE REPAIRED BY WELDING IN ACCORDANCE WITH BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1 PARAGRAPH 4.C. TOOL USED; DIGITAL CALIPER P/N:500-197-30 S/N:B20189531 DUE DATE 22/NOV/21; [02] STEP 1 COMPLETED; [03] WELDED THE MIDDLE SCUFF PLATE CARGO DOOR AREA ON THRESHOLD OF AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1 PARAGRAPH 4.C. STEP ( 4 ) AND BAC 5975. WELD ROD USED:P/N:AMS4951 P.O.2021-149033; [04] STEP 3 COMPLETED; [05] PENETRANT INSPECTION DONE ON WELDED CARGO DOOR AREA ON THRESHOLD AFT C.C. IAW SPM 20-20-02. CRACK INDICATION NOT FOUND; [06] APPLIED PRIMER ON MIDDLE SCUFF PLATE CARGO DOOR AREA ON THRESHOLD OF AFT CARGO COMPARTMENT IAW B737-700 SRM 53-60-15-2R-1 REPAIR 1; 4.C. (5) TO (7). AND SOPM 20-41-02.; [07] COMPLETED STEP 6.; [08] REPAIRED THRESHOLD PLATE OF AFT CARGO COMPARTMENT DOOR AREA BY WELD PROCESS IAW B737-700 SRM 53-60-15-2R-1.; [09] REPAIRED THRESHOLD PLATE OF AFT CARGO COMPARTMENT DOOR AREA BY WELD PROCESS IAW B737-700 SRM 53-60-15-2R-1. SIGNED MEASUREMENTS; [10] CORRECT STEPS 8.AND 9. REPAIRED THRESHOLD PLATE OF AFT CARGO COMPARTMENT DOOR AREA BY WELD PROCESS IAW B737-700 SRM 53-60-15-2R-1; [11] REPAIRED THRESHOLD PLATE OF AFT CARGO COMPARTMENT DOOR AREA BY WELD PROCESS IAW B737-700 SRM 53-60-15-2R-1
